Alert archive / Illinois / Tornado Warnings in 2023
Tornado Warning 15, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at Mar 31, 2023, 4:45 PM CDT for Cass County, Morgan County, Schuyler County, Illinois. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2023, 4:45 PM CDT (21:45 UTC)
- Expired
- Mar 31, 2023, 5:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Cass County, IL, Morgan County, IL, Schuyler County, IL
The radar
The Lincoln radar (KILX), 103 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 11:46 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1009 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 646 m²/s²
- 0-3 km storm-relative helicity
- 712 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
737
WFUS53 KILX 312145
TORILX
ILC017-137-169-312230-
/O.NEW.KILX.TO.W.0015.230331T2145Z-230331T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
445 PM CDT Fri Mar 31 2023
The National Weather Service in Lincoln has issued a
* Tornado Warning for...
Western Cass County in west central Illinois...
South central Schuyler County in west central Illinois...
Northwestern Morgan County in west central Illinois...
* Until 530 PM CDT.
* At 444 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Buckhorn, or 15 miles north of Pittsfield, moving
east at 45 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Meredosia around 500 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Beardstown, Arenzville and Bluff Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4017 9040 3991 9023 3983 9057 3987 9059
3992 9054 3997 9051 3999 9052 3998 9055
3998 9060 4000 9060 4002 9061 4003 9061
4002 9063 4005 9067
TIME...MOT...LOC 2144Z 247DEG 40KT 3984 9082
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
373 follow-up statements
705
WWUS53 KILX 312156
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
456 PM CDT Fri Mar 31 2023
ILC017-137-169-312230-
/O.CON.KILX.TO.W.0015.000000T0000Z-230331T2230Z/
Cass-Schuyler-Morgan-
456 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR WESTERN
CASS...SOUTH CENTRAL SCHUYLER AND NORTHWESTERN MORGAN COUNTIES...
At 455 PM CDT, a confirmed tornado was located near Meredosia, or 14
miles southwest of Beardstown, moving northeast at 45 mph.
HAZARD...Damaging tornado and baseball size hail.
SOURCE...Emergency management confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Meredosia around 500 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Beardstown, Bluff Springs and Arenzville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4017 9040 3991 9023 3983 9057 3987 9059
3992 9054 3997 9051 3999 9052 3998 9055
3998 9060 4000 9060 4002 9061 4003 9061
4002 9063 4005 9067
TIME...MOT...LOC 2155Z 247DEG 40KT 3989 9066
TORNADO...OBSERVED
MAX HAIL SIZE...2.75 IN
$$
37887
WWUS53 KILX 312212
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
512 PM CDT Fri Mar 31 2023
ILC137-312221-
/O.CAN.KILX.TO.W.0015.000000T0000Z-230331T2230Z/
Morgan-
512 PM CDT Fri Mar 31 2023
...THE TORNADO WARNING FOR NORTHWESTERN MORGAN COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area.Therefore, the warning has been cancelled. A
severe thunderstorm warning remains in effect for other portions of
Morgan County.
A Tornado Watch remains in effect until 800 PM CDT for west central
Illinois.
LAT...LON 3995 9026 3995 9052 3997 9051 3999 9052
3998 9055 3998 9060 4000 9060 4002 9061
4003 9061 4002 9063 4017 9040
TIME...MOT...LOC 2211Z 240DEG 49KT 4000 9040
$$
ILC017-169-312230-
/O.CON.KILX.TO.W.0015.000000T0000Z-230331T2230Z/
Cass-Schuyler-
512 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHWESTERN CASS AND SOUTH CENTRAL SCHUYLER COUNTIES...
At 511 PM CDT, a confirmed tornado was located over Beardstown,
moving northeast at 55 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Emergency management confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Browning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3995 9026 3995 9052 3997 9051 3999 9052
3998 9055 3998 9060 4000 9060 4002 9061
4003 9061 4002 9063 4017 9040
TIME...MOT...LOC 2211Z 240DEG 49KT 4000 9040
TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN
$$
37296
WWUS53 KILX 312225
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
525 PM CDT Fri Mar 31 2023
ILC017-169-312235-
/O.EXP.KILX.TO.W.0015.000000T0000Z-230331T2230Z/
Cass-Schuyler-
525 PM CDT Fri Mar 31 2023
...THE TORNADO WARNING FOR NORTHWESTERN CASS AND SOUTH CENTRAL
SCHUYLER COUNTIES WILL EXPIRE AT 530 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 800 PM CDT for west central
Illinois.
LAT...LON 3995 9026 3995 9052 3997 9051 3999 9052
3998 9055 3998 9060 4000 9060 4002 9061
4003 9061 4002 9063 4017 9040
TIME...MOT...LOC 2225Z 247DEG 40KT 4005 9023
$$
MJAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Mar 31, 3:37 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Mar 31, 3:37 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 337 PM CDT Fri Mar 31 2023 .SYNOPSIS... Issued at 336 PM CDT Fri Mar 31 2023 Strong to severe thunderstorms will track across central and southeast Illinois through mid-evening. Some of the storms will be capable of producing damaging wind gusts, large hail, and tornadoes. The storms will push into Indiana between 9pm and 10pm...followed by breezy and dry conditions for the remainder of the night. && .SHORT TERM...(This evening through Saturday) ISSUED AT 336 PM CDT Fri Mar 31 2023 20z/3pm mesoanalysis shows a moderately unstable/highly sheared warm sector environment characterized by MLCAPEs of 1000-1500J/kg and 0-3km shear in excess of 40kt west of the I-55 corridor. Several clusters of strong/severe convection are ongoing...with most of the activity now along/north of a Macomb to Bloomington line. Based on radar trends and HRRR forecasts, it appears this convection will exit the northern KILX CWA into northern Illinois within the next 1-2 hours. After a brief lull, additional cells firing further upstream ahead of an advancing cold across central Iowa/Missouri will quickly pivot into the area by late afternoon/early evening. Most CAMs suggest the cells will congeal into a squall line, then race eastward into Indiana by 9pm-10pm. The primary threat with the line will be damaging wind gusts in excess of 70mph: however, a few tornadoes will also be possible. Once the cold front passes and the storms depart, winds will veer to the west and temperatures will plummet. Readings will drop from current values in the upper 60s and lower 70s to early morning lows ranging from the middle 30s in the Illinois River Valley to the middle 40s south of I-70. Blustery and chilly conditions will prevail on Saturday as the pressure gradient tightens between departing low pressure and a high building into the Plains. Forecast soundings and numeric guidance indicate W/NW gusts reaching 40-50mph Saturday morning before gradually subsiding during the afternoon. High temperatures will be considerably cooler than today...only reaching the middle to upper 40s. && .LONG TERM...(Saturday night through Friday) ISSUED AT 336 PM CDT Fri Mar 31 2023 Quiet weather will be on tap for Sunday as temperatures quickly rebound back to seasonal values in the upper 50s and lower 60s. As a weak front drops southward and stalls in the region, low chance PoPs for showers are warranted Sunday night into Monday. After that, attention turns to another powerful storm system progged to track from the southern Rockies into the Upper Midwest early next week. As the upper system approaches from the west, the stationary frontal boundary will lift back northward as a warm front on Tuesday. Given increasing instability/shear, there will be a risk for strong to severe storms Tuesday/Tuesday night...before a cold front sweeps through Illinois by early Wednesday morning. At this time, will focus highest PoPs Tuesday afternoon and evening, with rapidly decreasing rain chances by Wednesday. High temperatures will soar into the middle to upper 70s on Tuesday, but will drop back into the lower to middle 50s by Thursday. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 704 AM CDT Fri Mar 31 2023 A mix of low VFR and MVFR ceilings continue this morning as waves of stratocumulus and showers move across the area with and just behind a warm front. Blustery southerly winds will continue throughout the morning as a strong low pressure system deepens and lifts northeast towards the region. Winds will increase gradually throughout the afternoon as the mixed layer deepens and winds aloft strengthen ahead of the low, but the strongest gusts are expected late this evening through the overnight period behind a strong cold front; frequent southwest to west gusts to 40 kt, and occasional gusts to nearly 50 kt, will be possible from roughly 02z through the end of the TAF period. Ahead of this front, a line of severe thunderstorms will bring a burst of intense southwest winds which are likely to gust 50 kt or higher at most of the TAF sites. There is also the possibility that one or two waves of thunderstorms will form ahead of the main line, possibly as early as 19-20z. These will pose a threat for hail, scattered wind gusts over 45 kt, and an isolated tornado, in addition to frequent lightning. && .ILX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 1 PM CDT Saturday for ILZ027>031-036>038- 040>057-061>063-066>068-071>073. && SYNOPSIS...Barnes SHORT TERM...Barnes LONG TERM...Barnes AVIATION...Bumgardner
Hazardous weather outlook, Mar 31, 3:13 PM CDT, 1 hour 32 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 313 PM CDT Fri Mar 31 2023 ILZ027>031-036>038-040>042-047>051-012015- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon- 313 PM CDT Fri Mar 31 2023 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...Tonight. Severe thunderstorms are likely into early evening. Damaging wind gusts over 70 mph, very large hail, and strong tornadoes are all possible. Winds will likely gust from 45 to 55 mph tonight into Saturday morning, as winds turn southwest this evening and west to northwest by Saturday morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Additional severe thunderstorms are possible on Tuesday afternoon and Tuesday evening. Minor flooding will continue through next week on the Illinois River from Havana to Beardstown. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed between 3 pm and 10 pm. ILZ043>046-052>057-061-012015- De Witt-Piatt-Champaign-Vermilion-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby- 313 PM CDT Fri Mar 31 2023 This Hazardous Weather Outlook is for central Illinois and east central Illinois. .DAY ONE...Tonight. Severe thunderstorms are likely this evening. Damaging winds over 70 mph, large hail, and strong tornadoes are all possible. Wind gusts of 45 to 55 mph are expected tonight into midday Saturday as southwest winds this evening turn west to northwest Saturday morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Additional severe thunderstorms are possible on Tuesday afternoon into Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed between 3 pm and 10 pm. ILZ062-063-066>068-071>073-012015- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 313 PM CDT Fri Mar 31 2023 This Hazardous Weather Outlook is for east central Illinois and southeast Illinois. .DAY ONE...Tonight. Severe thunderstorms are likely into this evening. Damaging winds over 70 mph, large hail, and tornadoes are all possible. Wind gusts of 45 to 55 mph are expected tonight into midday Saturday, as southwest winds this evening turn westerly Saturday morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Additional severe thunderstorms are possible on Tuesday afternoon into Tuesday night. Lingering flooding on the Wabash, Embarras, and Little Wabash Rivers is expected to subside by early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed between 3 pm and 10 pm. 25
In the hours before
Local storm report, Mar 31, 3:50 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
350 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL ROANOKE 40.80N 89.20W
03/31/2023 M1.75 INCH WOODFORD IL PUBLIC
TIME ESTIMATED.
0341 PM HAIL BENSON 40.85N 89.12W
03/31/2023 M1.50 INCH WOODFORD IL EMERGENCY MNGR
&&Local storm report, Mar 31, 3:54 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
354 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM TORNADO 5.5 NW MANITO 40.43N 89.78W
03/31/2023 MASON IL TRAINED SPOTTER
CORRECTS PREVIOUS TORNADO REPORT FROM
MANITO. LOCATION UPDATED TO BE 5.5 MILES NW
OF MANITO. NO EF RATING IS AVAILABLE AT THIS
TIME. BRIEF TORNADO TOUCHDOWN NEAR THE
INTERSECTION OF STATE PARK RD AND SPRING
LAKE RD.
&&
EJSLocal storm report, Mar 31, 4:02 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
402 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL ROANOKE 40.80N 89.20W
03/31/2023 M2.50 INCH WOODFORD IL EMERGENCY MNGR
NUMEROUS CAR WINDOWS BROKEN AT THE EOC. TIME
ESTIMATED.
&&Local storm report, Mar 31, 4:13 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
413 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL BENSON 40.85N 89.12W
03/31/2023 M1.75 INCH WOODFORD IL EMERGENCY MNGR
&&Local storm report, Mar 31, 4:18 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
418 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM HAIL 2 E MORTON 40.61N 89.42W
03/31/2023 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
&&
RDLocal storm report, Mar 31, 4:25 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
425 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HAIL HANNA CITY 40.70N 89.80W
03/31/2023 M1.00 INCH PEORIA IL TRAINED SPOTTER
ONE INCH HAIL MEASURED BY A TRAINED SPOTTER
IN HANNA CITY, IL.
0237 PM TORNADO 5.5 NW MANITO 40.43N 89.78W
03/31/2023 MASON IL TRAINED SPOTTER
CORRECTS PREVIOUS TORNADO REPORT FROM
MANITO. LOCATION UPDATED TO BE 5.5 MILES NW
OF MANITO. NO EF RATING IS AVAILABLE AT THIS
TIME. BRIEF TORNADO TOUCHDOWN NEAR THE
INTERSECTION OF STATE PARK RD AND SPRING
LAKE RD.
0242 PM HAIL 2 E MORTON 40.61N 89.42W
03/31/2023 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
.
0249 PM HAIL 2W BANNER 40.50N 89.91W
03/31/2023 M1.75 INCH FULTON IL EMERGENCY MNGR
GOLFBALL HAIL MEASURED. SIGNIFICANT
WINDSHIELD DAMAGE TO VEHICLES. MULTIPLE CARS
DAMAGED REQUIRING TOWING FROM THE ROADWAY
DUE TO HAIL.
0249 PM HAIL BELLEVUE 40.69N 89.68W
03/31/2023 M1.50 INCH PEORIA IL EMERGENCY MNGR
.
0254 PM HAIL GLASFORD 40.58N 89.81W
03/31/2023 M1.50 INCH PEORIA IL TRAINED SPOTTER
8010 S TRIVOLI RD.
0256 PM HAIL 1 E WEST PEORIA 40.70N 89.62W
03/31/2023 E1.50 INCH PEORIA IL TRAINED SPOTTER
.
0256 PM HAIL BANNER 40.52N 89.91W
03/31/2023 E2.75 INCH FULTON IL PUBLIC
.
0300 PM HAIL PEORIA HEIGHTS 40.74N 89.57W
03/31/2023 M1.75 INCH PEORIA IL EMERGENCY MNGR
.
0310 PM HAIL METAMORA 40.79N 89.36W
03/31/2023 M1.00 INCH WOODFORD IL EMERGENCY MNGR
.
0313 PM HAIL BARTONVILLE 40.65N 89.66W
03/31/2023 E1.00 INCH PEORIA IL PUBLIC
.
0315 PM HAIL PEORIA HEIGHTS 40.75N 89.57W
03/31/2023 E1.75 INCH PEORIA IL PUBLIC
.
0315 PM TSTM WND DMG DEER CREEK 40.63N 89.33W
03/31/2023 TAZEWELL IL EMERGENCY MNGR
HEAVY DAMAGE TO BARNS.
0326 PM HAIL ROANOKE 40.80N 89.20W
03/31/2023 M1.00 INCH WOODFORD IL EMERGENCY MNGR
.
0327 PM HAIL BENSON 40.85N 89.12W
03/31/2023 M1.75 INCH WOODFORD IL EMERGENCY MNGR
.
0330 PM HAIL ROANOKE 40.80N 89.20W
03/31/2023 M1.75 INCH WOODFORD IL PUBLIC
TIME ESTIMATED.
0330 PM HAIL ROANOKE 40.80N 89.20W
03/31/2023 M2.50 INCH WOODFORD IL EMERGENCY MNGR
NUMEROUS CAR WINDOWS BROKEN AT THE EOC. TIME
ESTIMATED.
0341 PM HAIL BENSON 40.85N 89.12W
03/31/2023 M1.50 INCH WOODFORD IL EMERGENCY MNGR
.
&&The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:00 AM CDT | Wind Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 34 hr |
| Mar 31, 1:19 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 26 min |
| Mar 31, 1:45 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 45 min |
| Mar 31, 2:00 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 16 min |
| Mar 31, 2:14 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper | 18 min |
| Mar 31, 2:17 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell, Woodford | 43 min |
| Mar 31, 2:24 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria, Stark | 51 min |
| Mar 31, 2:27 PM CDT | Tornado Warning | ILX | Fulton, Peoria, Tazewell | 33 min |
| Mar 31, 2:39 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 19 min |
| Mar 31, 2:48 PM CDT | Tornado Warning | ILX | Peoria, Tazewell, Woodford | 27 min |
| Mar 31, 2:59 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 46 min |
| Mar 31, 3:14 PM CDT | Tornado Warning | ILX | McLean, Tazewell, Woodford | 31 min |
| Mar 31, 3:18 PM CDT | Severe Thunderstorm Warning | ILX | Stark | 27 min |
| Mar 31, 3:35 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 25 min |
| Mar 31, 5:03 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 27 min |
| Mar 31, 5:19 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard, Schuyler | 26 min |
| Mar 31, 5:30 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon, Scott | 45 min |
| Mar 31, 5:31 PM CDT | Tornado Warning | ILX | Cass, Menard, Morgan | 29 min |
| Mar 31, 5:44 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Logan, Mason, Menard, Morgan, Sangamon and 2 more | 31 min |
| Mar 31, 6:02 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria, Stark | 58 min |
| Mar 31, 6:02 PM CDT | Tornado Warning | ILX | Logan, Menard, Sangamon | 28 min |
| Mar 31, 6:06 PM CDT | Severe Thunderstorm Warning | ILX | Logan, McLean, Mason, Menard, Sangamon, Tazewell and 1 more | 24 min |
| Mar 31, 6:06 PM CDT | Tornado Warning | ILX | Logan, Mason, Tazewell, Woodford | 24 min |
| Mar 31, 6:15 PM CDT | Tornado Warning | ILX | Sangamon | 30 min |
| Mar 31, 6:19 PM CDT | Tornado Warning | ILX | Logan, Sangamon | 26 min |
| Mar 31, 6:34 PM CDT | Tornado Warning | ILX | DeWitt, Logan | 26 min |
| Mar 31, 6:38 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 37 min |
| Mar 31, 6:38 PM CDT | Tornado Warning | ILX | DeWitt, Logan, Macon, Sangamon | 22 min |
| Mar 31, 6:42 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Stark | 33 min |
| Mar 31, 6:58 PM CDT | Tornado Warning | ILX | DeWitt, Macon, Piatt | 32 min |
Nearby
Tornado Warnings in Illinois, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.